Toggle Main Menu Toggle Search

Open Access padlockePrints

Finite-dimensional approximations for Nica–Pimsner algebras

Lookup NU author(s): Dr Evgenios Kakariadis



This is the authors' accepted manuscript of an article that has been published in its final definitive form by Cambridge University Press, 2020.

For re-use rights please refer to the publisher's terms and conditions.

Publication metadata

Author(s): Kakariadis ETA

Publication type: Article

Publication status: Published

Journal: Ergodic Theory and Dynamical Systems

Year: 2020

Volume: 40

Issue: 12

Pages: 3375-3402

Print publication date: 01/12/2020

Online publication date: 09/08/2019

Acceptance date: 27/03/2019

Date deposited: 23/04/2019

ISSN (print): 0143-3857

ISSN (electronic): 1469-4417

Publisher: Cambridge University Press


DOI: 10.1017/etds.2019.44


Altmetrics provided by Altmetric